Annals of Global Analysis and Geometry

, Volume 10, Issue 1, pp 87–101

Flat Pseudo-Reimannian manifolds with a nilpotent transitive group of isometries

  • Della C. Duncan
  • Edwin C. Ihrig
Article

DOI: 10.1007/BF00128341

Cite this article as:
Duncan, D.C. & Ihrig, E.C. Ann Glob Anal Geom (1992) 10: 87. doi:10.1007/BF00128341

Abstract

Flat pseudo-Riemannian manifolds with a nilpotent transitive group of isometries are shown to be complete. Also flat pseudo-Riemannian homogeneous manifolds with non-trivial holonomy are shown to contain a complete geodesic.

Key words

Homogeneous flat pseudo-Riemannian manifolds nilpotent isometry groups 

Copyright information

© Kluwer Academic Publishers 1992

Authors and Affiliations

  • Della C. Duncan
    • 1
  • Edwin C. Ihrig
    • 2
  1. 1.Department of MathematicsCalifornia State UniversityFresno
  2. 2.Department of MathematicsArizona State UniversityTempe

Personalised recommendations